It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Kathy on September 28, 1999 at 23:09:42:

In Reply to: new seizures posted by M. Caputo on September 28, 1999 at 12:34:44:


: I have just been diagnosed with epilepsy. My doctor wants to put me on dilantin, tegretol, or depakot. I am in excellent health and shape. I am looking forward to having children in a few years. I do not want to be medicated. What can I do?

Well depending on your szs, You can search for the casue of them Be it diet and or environment. Its not easy searching for answers. Meds just supress the problem side effects included. If you want info on possbile causes email me. BTW have you had an MRI and all that to make sure you have no brain damage-tumors ect? If so You can start figuring out the cause, with reading lots of info I have.

Sincerely
Kathy

Follow Ups

All times are GMT -7. The time now is 08:50 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!